# SDR DHLA2008745693

- Difficulty date: November 16, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 T/E FLAP TRACK FWD ATTACH FITTING OTBD LUG CORRODED.  ACCOMPLISHED REPAIR TO LUG BORE IAW COOPESA EO COO-2-57-335-08 DATED 10/04/08 AND BOEING MSG 1-1000885726-2 DATED 10/02/08.  REF FAA FORM 8100-9 DATED 11/5/08 AND ASTAR EVA B257-00144 FOR REPAIR APPROVAL.  DOCUMENTED ON COOPESA N/R 5-502.
